# SDR REXA2021081200566

- Difficulty date: July 28, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N349PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15349
- Aircraft time: 15,023 hours, 11,007 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vertical Beam
- Part number: CC670341421
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, LBL 9.0 VEPT BEAM FOR FLIGHT DECK ENTRY DOOR HAS CORROSION AT W.L. 80.00.  REPAIRED FS 280.00, LBL 9 VERTICAL BEAM FOR FLIGHT DECK ENTRY DOOR WAS REPAIRED IAW CRJ 900 SRM 53-11-10-201-006-A01.
